# SDR SWAA2022021032180

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 36,512 hours, 21,490 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH DOOR MOUNTED SECTIONS OF THE WASTE SERVICE PANEL-145AL HINGES ARE CORRODED AND DISINTEGRATING. / RAR TOILET SERVICE DOOR PER MM 52-49-07
